# SDR DALA2017062204886

- Difficulty date: June 21, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 40,984 hours, 26,884 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 937
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CARGO TRACK AT BS 937 IN THE AFT CARGO BAY.  THE CARGO TRACK WAS  REPLACED IAW SRM 53-20-51-0I. FIG.1, 51-41-01, 51-41-02 ,51-41-05, AND 51-10-04, PAR 15, AND 21.
